Active ingredient (in each 5 mL): Diphenhydramine HCl 12.5 mg (antihistamine) Inactive ingredients: anhydrous citric acid, carboxymethylcellulose sodium, flavors, glycerin, purified water, saccharin sodium, sodium benzoate, sodium citrate, sorbitol solution.
Give your child effective relief from common allergy symptoms with Children’s Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine for kids relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children’s allergy liquid is both alcohol-and dye-free and is intended for children ages 6 to 11. Help alleviate your child’s allergy symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.
- Children’s Benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor for allergy symptom relief
- Kids’ medicine temporarily relieves symptoms due to hay fever and other upper respiratory allergies
- Contains 12.5 mg diphenhydramine HCl per dose to alleviate your child’s allergy symptoms
- Antihistamine provides relief from runny nose; sneezing; and itchy eyes, nose and throat
- Intended for ages 6 to 11, Benadryl allergy medicine for kids is both alcohol-free and dye-free
- This allergy medication comes in a kid-friendly bubble gum flavor with a convenient dosing cup
- Give your child’s allergies a time out with this specially formulated allergy medicine for kids
- Get allergy relief from the brand moms turn to first when treating their children’s allergies